MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; FASTENER,FIXATION,NONDEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US 5.5 HEALIX TI ANCHR W/OC +NDLS; FASTENER,FIXATION,NONDEGRADABLE, SOFT TISSUE
Model Number 222242
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: hwc, jdr.Complainant part is not expected to be returned for manufacturer review / investigation.Facility information not available.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during an achilles repair procedure on (b)(6) 2019, the sutures break when pulling sutures for closure.The surgery was completed successfully.Surgical delay and patient status are unknown.This is report 1 of 1 for.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However a photo was provided.Upon visual inspection of the photo, the suture was observed completely broken.The reported complaint was confirmed.The photo do not provide enough evidence to determine root cause.Hands on analysis should provide the evidence necessary to confirm the root cause.A non-conformance search was performed for this product code 222242, lot #2l82128 combination and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history: no nonconformances were identified for this part number, lot number combination per qlik query executed on (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 HEALIX TI ANCHR W/OC +NDLS
Common Device Name
FASTENER,FIXATION,NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8975309
Report Number1221934-2019-58222
Device Sequence Number3039437
Product Code MBI
UDI-Device Identifier10886705007882
UDI-Public(01)10886705007882
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number222242
Device Catalogue Number222242
Device Lot Number2L82128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date11/06/2019
Patient Sequence Number1